# SDR AALA991427

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dirty
- Location: Aft Fuselage
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, AFT AIRSTAIRS EMERGENCY EXIT LIGHT INOPERATIVE.  CLEANED ELECTRICAL CONTACTS TO BATTERY FOR AFT AIRSTAIRS EMERGNCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
